# SDR REXA2021012200028

- Difficulty date: January 16, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N308PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15308
- Aircraft time: 15,342 hours, 10,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: MM67035550007
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR STRUCTURE HAS CRACKED C CHANNEL.  REMOVED AND REPLACED C CHANNEL AT AFT BAGGAGE BAY DOOR, IAW SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
